# SDR CALA2020010600010

- Difficulty date: December 21, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 82,310 hours, 20,133 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3330
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE LEFT SIDE  BETWEEN PRESSURE RELIF VALVE AND ELEV.STATIC PORT ABOUT 36" BELOW PUNCTURE THROUGH FUSELAGE SKIN AT APPROX STA 1445 AND 1" ABOVE S-25L REMOVED DAMAGE TO THE AFFECTED SKIN AERA STA 1445 AND STR 25 L REF 53-00-01. INSPECTION WILL NEED TO VERIFY SKIN THICKNESS AFTER REMOVAL OF DAMAGE. CRACKS.. SKIN THICKNESS AT REMOVAL AREA IS 0.43" DAMAGE TO SKIN (APPROX. 3" X 3") . NO INDICATION OF SKIN PERFORMED HEFC AND SKIN THICKNESS INSPECTION AFTER REMOVAL OF CUT OUT DAMAGED AERA REF SRM 53-00-01 REPAIR 29 PARA 4 A-D. PERFORMED HFEC OF DAMAGE CUTOUT. NO CRACKS DETECTED. REF. NDT PART 6 51-00-16 COMPLIED WITH SRM 53-00-01 REPAIR 29, PAR4 E-G. VERIFIED STEPS (4) E THRU G (NDT) HFEC AND HOLE PROBE INSP. REF. REPAIR 29  SRM 53-00-01 AND NDT PART 6 51-00-16 0.063" 2024-T3 P.O.# 8546450 AND THE -3 REPAIR FILLE
